Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 29, NWS Melbourne, FL

March 5, 20106 counties in Florida

NWS Melbourne, FL issued this red flag warning at Mar 5, 2010, 2:21 PM EST for 6 counties in Florida. It took effect at Mar 6, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2010, 2:21 PM EST (19:21 UTC)
In effect from
Mar 6, 2010, 11:00 AM EST
Expired
Mar 6, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2010-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2010-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1655 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WWUS82 KMLB 051921
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EST FRI MAR 5 2010

FLZ041-044>046-053-144-060000-
/O.UPG.KMLB.FW.A.0024.100306T1600Z-100306T2300Z/
/O.NEW.KMLB.FW.W.0029.100306T1600Z-100306T2300Z/
/O.NEW.KMLB.FW.A.0025.100307T1700Z-100307T2300Z/
/O.CON.KMLB.FW.W.0028.000000T0000Z-100306T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
221 PM EST FRI MAR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY AFTERNOON. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ058-141-060000-
/O.UPG.KMLB.FW.A.0024.100306T1600Z-100306T2300Z/
/O.NEW.KMLB.FW.W.0029.100306T1600Z-100306T2300Z/
/O.CON.KMLB.FW.W.0028.000000T0000Z-100306T0000Z/
OKEECHOBEE-COASTAL VOLUSIA-
221 PM EST FRI MAR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...IN EFFECT FROM 11 AM TO 6 PM
EST SATURDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 7
PM EST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ047-054-059-064-147-060000-
/O.CON.KMLB.FW.W.0028.000000T0000Z-100306T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
221 PM EST FRI MAR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

DVD/KELLY
3 follow-up statements
753 
WWUS82 KMLB 060342
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1042 PM EST FRI MAR 5 2010

FLZ041-044>046-053-144-061100-
/O.CON.KMLB.FW.W.0029.100306T1600Z-100306T2300Z/
/O.CON.KMLB.FW.A.0025.100307T1700Z-100307T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
1042 PM EST FRI MAR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ058-141-061100-
/O.CON.KMLB.FW.W.0029.100306T1600Z-100306T2300Z/
OKEECHOBEE-COASTAL VOLUSIA-
1042 PM EST FRI MAR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
528 
WWUS82 KMLB 061155
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
655 AM EST SAT MAR 6 2010

FLZ041-044>046-053-144-070000-
/O.CON.KMLB.FW.W.0029.100306T1600Z-100306T2300Z/
/O.CON.KMLB.FW.A.0025.100307T1700Z-100307T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
655 AM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ058-141-062300-
/O.CON.KMLB.FW.W.0029.100306T1600Z-100306T2300Z/
OKEECHOBEE-COASTAL VOLUSIA-
655 AM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
652 
WWUS82 KMLB 061828
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
128 PM EST SAT MAR 6 2010

FLZ041-044>046-053-144-062300-
/O.UPG.KMLB.FW.A.0025.100307T1700Z-100307T2300Z/
/O.NEW.KMLB.FW.W.0030.100307T1700Z-100307T2300Z/
/O.NEW.KMLB.FW.A.0026.100308T1600Z-100308T2300Z/
/O.CON.KMLB.FW.W.0029.000000T0000Z-100306T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
128 PM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SUNDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON.  

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ058-062300-
/O.NEW.KMLB.FW.W.0030.100307T1700Z-100307T2300Z/
/O.NEW.KMLB.FW.A.0026.100308T1600Z-100308T2300Z/
/O.CON.KMLB.FW.W.0029.000000T0000Z-100306T2300Z/
OKEECHOBEE-
128 PM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SUNDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-054-147-062300-
/O.EXA.KMLB.FW.W.0029.000000T0000Z-100306T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-NORTHERN BREVARD-
128 PM EST SAT MAR 6 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ141-062300-
/O.CON.KMLB.FW.W.0029.000000T0000Z-100306T2300Z/
COASTAL VOLUSIA-
128 PM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

KELLY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 10:00 AM EST, 4 hours 21 minutes earlier.

Area forecast discussion, Mar 5, 10:00 AM EST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EST FRI MAR 5 2010

.DISCUSSION...

CURRENT/TODAY...HIGH PRESSURE DOMINATING THE WEATHER TODAY AFTER A
VERY COLD START THIS MORNING. MCO...MLB...AND VRB ALL BROKE THEIR
RECORD LOW FOR THIS MORNING. EVEN WITH FULL SUNSHINE TODAY TEMPS
WILL LIKELY ONLY WARM INTO THE 60S...WHICH IS A FULL 10-15 DEGREES
BELOW THE NORMAL HIGHS IN THE MID 70S. THE CURRENT FORECAST LOOKS ON
TRACK FOR THE REST OF TODAY.

&&

.AVIATION...VFR ALL SITES THRU 06/12Z WITH UNLIMITED CIGS. NW WIND
10-15 KTS DURING THE DAY DIMINISHING TO AROUND 5 KTS TONIGHT.

&&

.MARINE...BUOY 009 THIS MORNING REPORTING SIG WAVE HEIGHTS AROUND
5.5 FT WITH NW WIND AROUND 15 KTS OCCASIONALLY GUSTING NEAR 20 KTS.
BUOY 010 REPORTING SIMILAR WINDS AND SLIGHTLY HIGHER SIG WAVE
HEIGHTS AROUND 6.6 FT. CLOSER TO SHORE...WINDS ARE GENERALLY 10-15
KTS WITH SEAS 3-4 FT. THESE CONDITIONS ARE EXPECTED TO PERSIST
THROUGH THE DAY TODAY. WITH THIS IN MIND WILL CONTINUE SCEC
STATEMENT FOR THE OFFSHORE WATERS.

&&

.FIRE WEATHER...ALTHOUGH WINDS WILL NOT BE AS STRONG TODAY...RH WILL
STILL EASILY DROP BELOW 35 PERCENT FOR SEVERAL HOURS SO RFW IN
PLACE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR COASTAL VOLUSIA-
     INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...NONE.
&&

DVD
Hazardous weather outlook, Mar 5, 5:20 AM EST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
520 AM EST FRI MAR 5 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-052230-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
520 AM EST FRI MAR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
A MODERATE TO LONG PERIOD SWELL WILL IMPACT THE EAST FLORIDA COAST
TODAY AND ENHANCE THE RIP CURRENT THREAT ALONG AREA BEACHES. THE
THREAT WILL BE GREATEST BETWEEN 1100 AM THIS MORNING AND 530 PM
THIS AFTERNOON DURING THE OUTGOING TIDE. ALWAYS CHECK WITH LOCAL
AUTHORITIES FOR THE LATEST CONDITIONS BEFORE VENTURING INTO THE
OPEN OCEAN.

...WIND AND SEA IMPACT...
NORTHWEST WINDS BETWEEN 15 AND 20 KNOTS WILL GENERATE 4 TO 6 FOOT
SEAS OVER THE OFFSHORE COASTAL WATERS...WITH OCCASIONAL HEIGHTS
UP TO 7 FEET IN THE GULF STREAM. SMALL CRAFT SHOULD EXERCISE
CAUTION IF VENTURING BEYOND 20 NAUTICAL MILES OF SHORE.

...FIRE WEATHER IMPACT...
STEADY NORTHWEST WINDS WILL BRING VERY DRY AIR INTO THE EAST
CENTRAL PENINSULA TODAY...WHICH WILL RESULT IN LOW RELATIVE
HUMIDITY VALUES THIS AFTERNOON. THE LOW HUMIDITIES WILL ENHANCE
THE WILD FIRE THREAT THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
CRITICALLY DRY CONDITIONS ARE EXPECTED AGAIN SATURDAY AFTERNOON
OVER THE INTERIOR AND ALONG THE VOLUSIA COUNTY COAST. ENHANCES
FIRE WEATHER SENSITIVITY WILL BE CONTINUE ON SATURDAY FROM LATE
MORNING THROUGH EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:33 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia11 hr
Mar 5, 2:21 PM ESTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia23 hr
Mar 5, 3:22 PM ESTSmall Craft AdvisoryMLB40 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.